Skip to Content

Is impaired vision normal the day after Lucentis treatment?

Question is Closed
Report Favorite

Answers (1)

4 Nov 2011

I realize this answer is very, very late ... it's unfortunate that no one who has used Lucentis has responded.

I think it would be common to have blurred vision a day after Lucentis treatment. There is one review that says that they had discomfort for a few days after Lucentis treatment.

http://www.drugs.com/comments/ranibizumab-ophthalmic/lucentis.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have age related macular degeneration (wet) I have been given the choice of Avastatin or Lucentis?

on reviewing I see Avastatin is in place for cancer treatement and Lucentis Licenced for my condition. Both have side effects. My tendancy is to go ...

2 answers 2 Jul 2010

What positive effects does Cellcept have for Sarcoidosis?

i am a woman who is 78 years old, i have impaired vision in one eye, i weigh 101 pounds, 4', 11" tall. i am concerned about regaining my ...

1 answer 29 Sep 2010

I used Durezol for five (5) weeks, 1 drop in each eye, 4 times a day?

My vision during the 5th week became so impaired i.e., blurredness, seeing halos around lights, headaches, eye irritation, and facial swelling that I ...

2 answers 22 Oct 2011

An Indian patient on Lucentis need financial support, need information?

An Indian patient is being treated with Lucentis. His insurance is not allowing him to claim this treatment cost. Does anyone know of a patient ...

1 answer 2 Jun 2014

Can LUCENTIS injections cause palpitations?

Have had 5 monthly injections of LUCENTIS for Wet Macular and now starting to have palpitations which is bothersome. Has anyone else experienced ...

0 answers 11 Jul 2015